# SDR UALA2010120304450

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT BODY STATION 747 AT RBL 24 IS BROKEN.  REPAIRED PER SRM ON WOO 146 NRO, CARD 2355N00388.
